UZH-Logo

Erratum: “On the solutions of Liouville systems" [J. Differential Equations 140 (1997), no. 1, 59-105]


Chipot, M; Shafrir, I; Wolansky, G (2002). Erratum: “On the solutions of Liouville systems" [J. Differential Equations 140 (1997), no. 1, 59-105]. Journal of Differential Equations, 178(2):630.

Citations

13 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2002
Deposited On:11 Jun 2010 07:45
Last Modified:05 Apr 2016 13:25
Publisher:Academic Press
ISSN:0022-0396
Publisher DOI:10.1006/jdeq.2001.4105
Related URLs:https://www.zora.uzh.ch/22239

Download

Full text not available from this repository.View at publisher

Author Collaborations